# SDR AALA200802577A

- Difficulty date: November 24, 2008
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 51,546 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD  RIGHT HAND SEAT MOUNTED EMERGENCY LIGHTS AT FORWARD HALF OF CABIN INOPERATIVE. REPLACED BATTERY PACK FOR SEAT MOUNTED EMERGENCY LIGHTS AT FORWARD HALF OF CABIN. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
